# SDR SWIA202309010628

- Difficulty date: June 28, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DENT FOUND ON PILOT SIDE AT APPROX FS 265.0 IN BETWEEN INBOARD AND OUTBOARD SEAT TRACKS (MARKED)       (C-CHECK RO 8/31/2023)    COCKPIT FLOOR DENT ON PILOT SIDE AT APPROX FS 265 IN BETWEEN INBD AND OUTBD SEAT TRACKS REPAIRED AS PER REO 670-53-11-1863 REV -- DATED: 2023-07-20. COMPLIED WITH SKYWEST TASK CARD: 51-900-1003-SKY
